Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 140, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2012, 7:47 PM MDT for Sheridan County, Nebraska. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2012, 7:47 PM MDT (01:47 UTC)
- Expired
- Jun 25, 2012, 8:45 PM MDT
- In force
- 58 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Sheridan County, NE
The radar
The Rapid City radar (KUDX), 145 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:50 PM MDT | HAIL 1.25 | 7 N Hay Springs, NE | |
| Jun 25, 8:05 PM MDT | HAIL 0.88 | 14 N Rushville, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2797 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS53 KLBF 260147
SVRLBF
NEC161-260245-
/O.NEW.KLBF.SV.W.0140.120626T0147Z-120626T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM MDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF PINE RIDGE
TO 6 MILES WEST OF METCALF STATE WILDLIFE MANAGEMENT AREA TO
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD TO 10
MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAY SPRINGS...RUSHVILLE...GORDON...INTERSECTION OF BEAVER CREEK
ROAD AND WHITE CLAY CREEK ROAD...METCALF STATE WILDLIFE MANAGEMENT
AREA...INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...INTERSECTION
OF HIGHWAY 87 AND CRAVEN CREEK ROAD...WALGREN LAKE STATE RECREATION
AREA...INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...HIGHWAY 250
CROSSING THE NIOBRARA RIVER...CLINTON...INTERSECTION OF HIGHWAY 27
AND MILLS ROAD...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...HOOVER
LAKE...HIGHWAY 87 MILE MARKER 70...HIGHWAY 87 MILE MARKER 60...
HIGHWAY 27 MILE MARKER 230 AND HIGHWAY 20 MILE MARKER 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4301 10209 4254 10206 4255 10278 4278 10278
4279 10280 4300 10280 4301 10275
TIME...MOT...LOC 0147Z 268DEG 18KT 4302 10267 4286 10276
4278 10270 4254 10282
WIND...HAIL 70MPH 1.00IN
$$
SPRINGER3 follow-up statements
042
WWUS53 KLBF 260201
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT MON JUN 25 2012
NEC161-260245-
/O.CON.KLBF.SV.W.0140.000000T0000Z-120626T0245Z/
SHERIDAN NE-
801 PM MDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 845 PM MDT...
AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF PINE RIDGE TO
PINE RIDGE TO INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD TO HAY
SPRINGS...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...GORDON...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
CLINTON...INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...HOOVER
LAKE...HIGHWAY 87 MILE MARKER 70...HIGHWAY 87 MILE MARKER 60...
HIGHWAY 20 MILE MARKER 110 AND HIGHWAY 27 MILE MARKER 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4301 10209 4254 10206 4255 10278 4278 10278
4279 10280 4300 10280 4301 10275
TIME...MOT...LOC 0201Z 224DEG 41KT 4319 10251 4303 10260
4295 10254 4272 10264
WIND...HAIL 70MPH 1.00IN
$$
SPRINGER188
WWUS53 KLBF 260215
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT MON JUN 25 2012
NEC161-260245-
/O.CON.KLBF.SV.W.0140.000000T0000Z-120626T0245Z/
SHERIDAN NE-
815 PM MDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 845 PM MDT...
AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST OF PINE RIDGE
TO 7 MILES NORTHEAST OF PINE RIDGE TO 7 MILES EAST OF PINE RIDGE TO 6
MILES SOUTHEAST OF INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD TO 5
MILES NORTHWEST OF RUSHVILLE...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GORDON...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...CLINTON...
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...HOOVER LAKE...HIGHWAY
87 MILE MARKER 60...HIGHWAY 20 MILE MARKER 110 AND HIGHWAY 27 MILE
MARKER 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4301 10209 4254 10206 4255 10278 4278 10278
4279 10280 4300 10280 4301 10275
TIME...MOT...LOC 0215Z 224DEG 41KT 4331 10236 4315 10245
4307 10239 4291 10243 4279 10252
WIND...HAIL 70MPH 1.00IN
$$
SPRINGER993
WWUS53 KLBF 260245
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT MON JUN 25 2012
NEC161-260255-
/O.EXP.KLBF.SV.W.0140.000000T0000Z-120626T0245Z/
SHERIDAN NE-
845 PM MDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHERIDAN COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SHERIDAN COUNTY.
LAT...LON 4301 10209 4254 10206 4255 10278 4278 10278
4279 10280 4300 10280 4301 10275
TIME...MOT...LOC 0215Z 224DEG 41KT 4331 10236 4315 10245
4307 10239 4291 10243 4279 10252
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:35 PM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 25, 5:35 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 635 PM CDT MON JUN 25 2012 .AVIATION... HIGH AMOUNTS OF MOISTURE IN THE BOUNDARY LAYER WILL BE SEEN AGAIN WEDNESDAY MORNING NORTH AND EAST OF WARM FRONT WHICH WILL BEGIN TO MOVE NORTH DURING THE NIGHT. AS FOR KLBF AND KVTN...IFR CONDITIONS WILL BE POSSIBLE. AT KLBF...BR WILL BE POSSIBLE STARTING AROUND 6Z...WITH VISBYS AS LOW AS 2SM BY EARLY MORNING. A LOW STRATUS DECK IS MORE LIKELY AT KVTN...WITH CIGS NEARING 700 FEET AROUND 08Z. FG AND LESS THAN 1SM VISBYS WILL BE POSSIBLE AT BOTH TAF SITES OVERNIGHT AND INTO THE EARLY MORNING HOURS...HOWEVER WILL LEAVE OUT ANY MENTION OF FG FOR THIS TAF ISSUANCE DUE TO MODEL UNCERTAINTY AND ELEVATED NOCTURNAL WIND SPEEDS. THIS MAY NEED TO BE UPDATED AT 06Z. WARM FRONT IS FORECASTED TO CLEAR KLBF AND KVTN BY 16Z TOMORROW...WITH VFR CONDITIONS AND GUSTY SOUTH WINDS EXPECTED FOR THE REMAINDER OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 325 PM CDT MON JUN 25 2012/ DISCUSSION... SHORT TERM...UNSEASONABLY WARM CONDITIONS WILL CONTINUE INTO TOMORROW WHEN TRIPLE DIGIT HIGH TEMPERATURES ARE EXPECTED IN MANY CENTRAL NEBRASKA LOCATIONS. RECORD HIGHS MAY BE SET...WITH THE NORTH PLATTE RECORD OF 101 HAVING THE POSSIBILITY OF BEING BROKEN. CURRENTLY...AN UPPER LEVEL HIGH RESIDES IN THE CENTER OF THE U.S. WITH AN UPPER LEVEL LOW JUST OFF THE COAST OF OREGON. THIS UPPER LEVEL LOW WILL MOVE NORTHEAST ACROSS THE NORTHERN ROCKIES INTO CANADA...DRAWING WARMER AIR NORTHWARD. AFTER SOME LOW CLOUDS AND POSSIBLY LIGHT FOG TOMORROW MORNING IN THE EAST...EXPECT TEMPERATURES TO RISE TO OVER 100 DEGREES IN ADVANCE OF THIS FEATURE. DRIER AIR WILL PUSH INTO THE AREA AS WELL...WITH DEW POINT TEMPERATURES ABOUT 20 TO 30 DEGREES LOWER THAN TODAY. THESE DRY AND HOT CONDITIONS WILL COMBINE WITH GUSTY SOUTHERLY WINDS TO INCREASE FIRE DANGER TOMORROW AFTERNOON. REGARDING THE HEAT...HAVE GONE WITH A HEAT ADVISORY FOR THE CENTRAL ZONES TOMORROW AS HEAT INDICES WILL BE AROUND 100 TO 105 DESPITE THE DRIER AIR. BY WEDNESDAY MORNING...THE COLD FRONT WILL BE THROUGH THE AREA...BUT IS EXPECTED TO ONLY COOL TEMPERATURES BACK DOWN TO THE 90S IN MOST LOCATIONS. LONG TERM...A WEAK AND RELATIVELY ZONAL FLOW ALOFT IS EXPECTED OVER THE REGION TOWARD THE END OF THE WEEK. DEPENDING ON THE TIMING OF DISTURBANCES...IT APPEARS AS THOUGH THERE WILL BE THE CHANCE FOR SOME AFTERNOON THUNDERSTORM DEVELOPMENT TOWARD THE END OF THE WEEK...PRIMARILY FRIDAY. THE GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL PATTERN. TEMPERATURES ARE STILL EXPECTED TO BE ABOVE NORMAL. FIRE WEATHER... HOT TEMPERATURES RISING INTO THE UPPER 90S AND LOW 100S WILL COMBINE WITH DRY AIR PUSHING ACROSS WESTERN NEBRASKA TO DROP RELATIVE HUMIDITY TO VALUES LESS THAN 15 PERCENT IN AREAS ALONG AND WEST OF HIGHWAY 83. IN ADDITION...WINDS ARE EXPECTED TO BLOW AT 15 TO 20 MPH WITH GUSTS TO 30 MPH IN LOCATIONS ALONG AND EAST OF A LINE FROM CODY TO MULLEN TO SUTHERLAND TO WAUNETA. LOCATIONS IN THE NORTH TO SOUTH CORRIDOR BETWEEN THESE TWO LINES LOOK TO SEE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR DUE TO THE LOW RELATIVE HUMIDITY...BREEZY WINDS...HOT TEMPERATURES...AND DRY FUELS. FOR THE HIGH THREAT OF CRITICAL FIRE CONDITIONS...A FIRE WEATHER WATCH WILL BE ISSUED FOR THE AREAS ABOVE INCLUDED IN ZONES 208/206/210/219 FOR TUESDAY AFTERNOON AND EARLY EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ204-210. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NEZ206-208-210-219. HEAT ADVISORY FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR NEZ004>006-008-023>026-035>037-057>059-069>071-094. HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ059-070-071. && AVIATION...MARTIN SHORT TERM/EXTENDED...KNUTSVIG FIRE WEATHER...BROOKS
Hazardous weather outlook, Jun 25, 2:59 PM MDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 359 PM CDT MON JUN 25 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-262100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 359 PM CDT MON JUN 25 2012 /259 PM MDT MON JUN 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. TEMPERATURES IN THE 90S AND HIGH HUMIDITY WILL CAUSE HEAT INDEX VALUES NEAR 100 DEGREES THROUGH THIS EVENING ACROSS FRONTIER...HAYES...AND LINCOLN COUNTY. DRY AIR SPREADING INTO SOUTHWEST NEBRASKA WILL CAUSE RELATIVE HUMIDITY TO DROP TO AROUND 15 PERCENT IN LOCATIONS WEST OF A LINE FROM ANTIOCH TO OGALLALA TO IMPERIAL. WINDS IN THESE AREAS WILL GUST TO AROUND 25 MPH THROUGH THIS EVENING...WHICH COMBINED WITH THE LOW RELATIVE HUMIDITY WILL CAUSE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EXTREME HEAT IS EXPECTED TO SPREAD NORTHWARD TUESDAY WITH MANY LOCATIONS REACHING HIGHS ABOVE 100 DEGREES...WITH SOME AREAS EXCEEDING 105 DEGREES ACROSS WESTERN NEBRASKA. WIDESPREAD DANGEROUS HEAT INDEX READINGS ARE LIKELY ON TUESDAY...GENERALLY EAST OF A CLINTON TO OGALLALA TO IMPERIAL LINE. CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON TUESDAY OVER WESTERN AND INTO CENTRAL NEBRASKA...MAINLY ALONG AND WEST OF HIGHWAY 83 AND EAST OF HIGHWAY 61. LITTLE OR NO PRECIPITATION IS EXPECTED THROUGH THIS WEEKEND...SO VERY DRY CONDITIONS ARE LIKELY AS WELL. THIS WILL BRING A CONTINUED RISK OF RANGE FIRE TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Jun 25, 6:01 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 701 PM CDT MON JUN 25 2012 NEZ004-260045- SHERIDAN NE- 601 PM MDT MON JUN 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY UNTIL 645 PM MDT... AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...OR 18 MILES WEST OF HAY SPRINGS... MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... METCALF STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD... INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD... HIGHWAY 87 MILE MARKER 70... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Local storm report, Jun 25, 6:44 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 12 N HAY SPRINGS 42.86N 102.69W
06/25/2012 E1.00 INCH SHERIDAN NE PUBLIC
&&
MARTINLocal storm report, Jun 25, 6:45 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 13 N HAY SPRINGS 42.87N 102.69W
06/25/2012 E60 MPH SHERIDAN NE PUBLIC
&&
MARTINSpecial weather statement, Jun 25, 6:47 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 747 PM CDT MON JUN 25 2012 NEZ004-260130- SHERIDAN NE- 647 PM MDT MON JUN 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL 730 PM MDT... AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAY SPRINGS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUSHVILLE... GORDON... CLINTON... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD... HIGHWAY 87 MILE MARKER 60... HIGHWAY 27 MILE MARKER 230... HIGHWAY 20 MILE MARKER 110... SPRINGER
Local storm report, Jun 25, 6:55 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 17 N RUSHVILLE 42.96N 102.47W
06/25/2012 E60 MPH SHERIDAN NE PUBLIC
&&
MARTINSpecial weather statement, Jun 25, 7:37 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 837 PM CDT MON JUN 25 2012 NEZ004-260215- SHERIDAN NE- 737 PM MDT MON JUN 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY UNTIL 815 PM MDT... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF PINE RIDGE TO 8 MILES WEST OF INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD TO 7 MILES WEST OF INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD TO 14 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...AND MOVING NORTHEAST AT 25 MPH. WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH POTENTIAL FOR LARGE HAIL. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAY SPRINGS... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... METCALF STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD... INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD... HIGHWAY 87 MILE MARKER 70... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| Jun 26, 3:18 AM MDT | Red Flag Warning | LBF | Blaine, Boyd, Brown, Chase, Cherry, Custer and 14 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.